Hey there! Sign in to join this conversationNew here? Join for free

What's wrong with my face? watch

    Offline

    16
    ReputationRep:
    (Original post by Kabloomybuzz)
    Probably due to the cream... Its usually anti inflammatory, but since it shouldn't be applied to the face and thins the already delicate skin it could very easily cause more irritation and damage than good.

    Stop using the hydrocortisone
    I'm sorry but this isn't correct, you can apply steroid creams to the face, just only on medical advice, with generally lower percentages for less time. If a rash is responsive elsewhere, then it will respond on the face. In this case, it is just perhaps the wrong cream for the type of rash.
    Offline

    16
    ReputationRep:
    (Original post by SpottedZebra)
    Thanks for your help, i will do
    will be seeing another doctor tomorrow so hopefully they can help
    Don't follow the above advice, this is incorrect. You certainly can apply steroid cream to the face (see my above post). However, if you are definitely getting worse following its application, then by all means stop using it, but certainly with medical advice (as I see you have an appointment anyway).
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Mushi_master)
    Don't follow the above advice, this is incorrect. You certainly can apply steroid cream to the face (see my above post). However, if you are definitely getting worse following its application, then by all means stop using it, but certainly with medical advice (as I see you have an appointment anyway).
    Thanks for your help I am seeing my doctor today so I will ask them about it.....I noticed that after I applied the hydrocortisone, my rash got worse for about half an hour or so but I don't know if it might just be coincidence
    • Thread Starter
    Offline

    0
    ReputationRep:
    Just got back from the doctors and they said i have rosacea....which im gutted about because there is no cure for it. But I have been given an antibiotic gel to put on it which will apparently help
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 11, 2013
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.